# SDR RAIA970609

- Difficulty date: June 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N421TE
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 102
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Duct
- Part number: 650042005
- Condition: Leaking
- Location: Nr 1 Engine
- Part time: 19,190 hours
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: F

## Discrepancy

STL - FLT 7138 - DURING TAXI, NR 1 ENGINE FIRE WARNING LIGHT ILLUMINATED.  REMOVED AND REPLACED BLEED AIR SWIVAL DUCT. (X)
